Alert archive / Mississippi / Heat Advisories in 2021
Heat Advisory 1, NWS Jackson, MS
NWS Jackson, MS issued this heat advisory at Jun 14, 2021, 3:04 AM CDT for Ashley County, Chicot County, Arkansas; 9 parishes in Louisiana; 25 counties in Mississippi. It took effect at Jun 14, 2021, 10:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Jun 14, 2021, 3:04 AM CDT (08:04 UTC)
- In effect from
- Jun 14, 2021, 10:00 AM CDT
- Expired
- Jun 14, 2021, 2:47 PM CDT
- In force
- 5 hr
- Issued by
- NWS Jackson, MS
All 36 counties
Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Claiborne County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Lamar County, MS, Lawrence County, MS, Lincoln County, MS, Madison County, MS, Marion County, MS, Rankin County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Warren County, MS, Washington County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 65 km from the middle of the area, began a volume at 08:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 8.1 hours before the alert went out and 57 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 194 J/kg
- Mixed-layer CIN
- -220 J/kg
- Mixed-layer LCL
- 1675 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- -150 m²/s²
- 0-3 km storm-relative helicity
- -67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted.
706 WWUS74 KJAN 140804 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 304 AM CDT Mon Jun 14 2021 ARZ074-075-LAZ007>009-015-016-023>026-MSZ034>036-040>043-047>049- 053>056-059>066-072>074-141615- /O.NEW.KJAN.HT.Y.0001.210614T1500Z-210615T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Washington- Humphreys-Holmes-Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds- Rankin-Claiborne-Copiah-Simpson-Smith-Jefferson-Adams-Franklin MS- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, Pearl, Brandon, Richland, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 304 AM CDT Mon Jun 14 2021 ...HEAT ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING... * WHAT...Heat index values of 105 to 110 degrees expected. * WHERE...Portions of northeast Louisiana, central, northwest, south central, southeast, southwest and west central Mississippi and southeast Arkansas. * WHEN...From 10 AM this morning to 7 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
2 follow-up statements
254 WWUS74 KJAN 141429 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 929 AM CDT Mon Jun 14 2021 ARZ074-075-LAZ007>009-015-016-023>026-MSZ034>036-040>043-047>049- 053>056-059>066-072>074-142230- /O.CON.KJAN.HT.Y.0001.210614T1500Z-210615T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Washington- Humphreys-Holmes-Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds- Rankin-Claiborne-Copiah-Simpson-Smith-Jefferson-Adams-Franklin MS- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, Pearl, Brandon, Richland, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 929 AM CDT Mon Jun 14 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Heat index values of 105 to 110 degrees expected. * WHERE...Portions of northeast Louisiana, central, northwest, south central, southeast, southwest and west central Mississippi and southeast Arkansas. * WHEN...From 10 AM this morning to 7 PM CDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ GG
692 WWUS74 KJAN 141947 NPWJAN URGENT - WEATHER MESSAGE National Weather Service Jackson MS 247 PM CDT Mon Jun 14 2021 ARZ074-075-LAZ007>009-015-016-023>026-MSZ034>036-040>043-047>049- 053>056-059>066-072>074-142100- /O.CAN.KJAN.HT.Y.0001.000000T0000Z-210615T0000Z/ Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Washington- Humphreys-Holmes-Issaquena-Sharkey-Yazoo-Madison MS-Warren-Hinds- Rankin-Claiborne-Copiah-Simpson-Smith-Jefferson-Adams-Franklin MS- Lincoln-Lawrence-Jefferson Davis-Covington-Jones-Marion-Lamar- Forrest- Including the cities of Crossett, North Crossett, Hamburg, West Crossett, Dermott, Lake Village, Eudora, Bastrop, Oak Grove, Epps, Lake Providence, Rayville, Delhi, Tallulah, Winnsboro, Jonesville, Harrisonburg, Newellton, St. Joseph, Waterproof, Vidalia, Ferriday, West Ferriday, Greenville, Belzoni, Isola, Durant, Tchula, Lexington, Pickens, Goodman, Mayersville, Rolling Fork, Anguilla, Yazoo City, Ridgeland, Madison, Canton, Vicksburg, Jackson, Pearl, Brandon, Richland, Port Gibson, Crystal Springs, Hazlehurst, Wesson, Magee, Mendenhall, Taylorsville, Raleigh, Fayette, Natchez, Bude, Roxie, Meadville, Brookhaven, Monticello, New Hebron, Prentiss, Bassfield, Collins, Mount Olive, Laurel, Columbia, West Hattiesburg, Lumberton, Purvis, and Hattiesburg 247 PM CDT Mon Jun 14 2021 ...HEAT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this heat advisory went out at Jun 14, 12:26 AM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Jun 14, 12:26 AM CDT, 2 hours 38 minutes before
Area Forecast Discussion National Weather Service Jackson MS 1226 AM CDT Mon Jun 14 2021 .UPDATE... Updated for 06Z aviation discussion && .AVIATION... 06Z TAF discussion: Predominately VFR conditions will prevail at all TAF sites through the period. Showers and storms have exited the area early this evening with lingering high clouds across the area. These clouds will continue overnight, but sub-VFR ceilings are not expected. Patchy fog resulting in visibility restrictions will be possible at GTR/PIB/HBG early this morning. Any fog should lift shortly after sunrise with VFR conditions prevailing thereafter. Another round of afternoon showers and thunderstorms will be possible mainly south of I-20 with brief reduction in visibility and ceiling. Winds will remain out of the north around 5-8kts. /TW/ && .DISCUSSION... The threat for severe weather has ended for the evening and the last of the day's convection was noted on radar dissipating over our southwest most zones. No additional rainfall is expected tonight so pops have been removed elsewhere. The widespread coverage of rainfall will likely lead to some patchy fog by morning but dense fog is not anticipated. Temperatures were knocked down by the rain below forecast morning lows in east Mississippi and several other locations so minimum temperatures were updated and lowered a degree or two across the board. /22/ Prior discussion below: Through Tonight: In the near-term, focus remains several ongoing clusters of strong to severe thunderstorms moving south across our forecast area. Early afternoon temperature and moisture profiles indicated around 5000 J/kg of MUCAPE and 1400 J/kg of DCAPE in place over the region, and storms so far this afternoon have responded accordingly. Quickly growing pulse storms with the potential for microbursts and some hail will continue into the early evening as these storms coalesce along developing cold pools and race southward. With the loss of daytime heating, the severe threat should quickly diminish this evening. Another warm, humid night is on tap as there has really not been any air mass replacement today. This may also lead to some patches of fog where today's rain has left humidity too high to mix out before sunset. /NF/ Monday through Sunday: For the rest of the week and into next weekend, there haven't been many changes in forecast reasoning. Starting off the new work week, the flow aloft will become northerly as a stout ridge over the Rockies amplifies and tilts eastward. A sequence of shortwave troughs rounding the ridge axis and diving south will reinforce a generally drier pattern, while at the surface a weak "cold" front arriving Tuesday into Wednesday will be marked by lower dew points and higher surface pressure. POPs will be focused along the Gulf Coast in the first half of the week, trending to below mentionable values on Thursday. Guidance remains in fairly decent agreement with this overall pattern, and a consensus blend of forecast elements looked reasonable. Before the front arrives, daytime max temps in into the mid-90s can be expected on Monday and Tuesday. Combined with lingering humidity, dangerous heat conditions are possible mainly south of I-20 on Monday and could develop again in far southern parts of the area on Tuesday. Will introduce a mention of "Elevated" heat stress conditions in the Hazardous Weather Outlook text and graphics for tomorrow, and evaluate the need for a possible Heat Advisory with the next forecast issuance. For the back half of the work week, the upper-level flow looks to break down some as the axis continues to shear and tilt to the east and a deeper trough dives into the Upper Midwest region. While all this is going on in the westerlies, a broad area of showers and storms over the Bay of Campeche in the southwestern Gulf of Mexico should continue to wobble in that vicinity for a few days before slowly advancing northward and possibly organizing into a Tropical Depression. NHC currently gives the area of storms around a 50 percent chance for Tropical Depression development during the next 5 days. These broad systems are hard to predict in fine detail, but the environment will generally support some organization over the next few days. That potential will have to be monitored, but it is still too early to pin down any potential impacts around the central Gulf Coast region. Have continued to trend the chances for rain (possibly heavy) and stronger winds slightly higher closer to the Gulf Coast next weekend. Stay tuned for updates throughout the week, especially if traveling along the Gulf Coast late this week and early next week. /NF/ && .PRELIMINARY POINT TEMPS/POPS... Jackson 74 93 72 94 / 14 26 9 6 Meridian 70 93 69 94 / 13 31 9 7 Vicksburg 75 94 72 95 / 14 20 8 6 Hattiesburg 72 94 73 94 / 14 43 19 22 Natchez 74 93 73 95 / 15 34 14 15 Greenville 75 93 72 93 / 13 5 1 2 Greenwood 74 93 70 93 / 13 6 1 2 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...None. LA...None. AR...None. && TW/NF/22
Hazardous weather outlook, Jun 13, 11:29 AM CDT, 15 hours 35 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 1129 AM CDT Sun Jun 13 2021 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040- 041-141630- Ashley-Chicot-Morehouse-West Carroll-East Carroll-Richland- Madison LA-Franklin LA-Catahoula-Tensas-Concordia-Bolivar- Sunflower-Leflore-Washington-Humphreys-Issaquena-Sharkey- 1129 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of southeast Arkansas, northeast Louisiana, central Mississippi, north central Mississippi, northwest Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...this afternoon through this evening DANGEROUS HEAT THREAT...Limited TIMING...remainder of today Isolated severe thunderstorms are possible. Damaging wind gusts will be the primary hazard with any severe storms that develop, but some hail may also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Dangerous heat with maximum heat index values near 105 degrees is possible for extreme southeast Arkansas, portions of central Mississippi, west central Mississippi, northwest Mississippi, northeast Louisiana, and all of south central Mississippi on Monday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. MSZ026>033-039-141630- Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-Oktibbeha- Noxubee- 1129 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and northeast Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Marginal TIMING...this afternoon through this evening Isolated severe thunderstorms are possible. Damaging wind gusts will be the primary hazard with any severe storms that develop, but some hail may also be possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. MSZ036>038-043>046-049>052-056>058-141630- Holmes-Attala-Winston-Madison MS-Leake-Neshoba-Kemper-Rankin- Scott-Newton-Lauderdale-Smith-Jasper-Clarke- 1129 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of central Mississippi, and east central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...this afternoon through this evening Severe thunderstorms capable of producing damaging winds to 60 mph and hail at least to the size of quarters are possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. MSZ042-047-048-053>055-059>066-072>074-141630- Yazoo-Warren-Hinds-Claiborne-Copiah-Simpson-Jefferson-Adams- Franklin MS-Lincoln-Lawrence-Jefferson Davis-Covington-Jones- Marion-Lamar-Forrest- 1129 AM CDT Sun Jun 13 2021 This hazardous weather outlook is for portions of central Mississippi, south central Mississippi, and west central Mississippi. .DAY ONE...The rest of Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...this afternoon through this evening DANGEROUS HEAT THREAT...Limited TIMING...remainder of today Severe thunderstorms capable of producing damaging winds to 60 mph and hail at least to the size of quarters are possible. (https://www.weather.gov/images/jan/graphicast/1.png) Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible with outdoor activity. (https://www.weather.gov/images/jan/graphicast/2.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday Dangerous heat with maximum heat index values near 105 degrees is possible for extreme southeast Arkansas, portions of central Mississippi, west central Mississippi, northwest Mississippi, northeast Louisiana, and all of south central Mississippi on Monday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region rest of today through tonight. 26 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *DANGEROUS HEAT* Extreme...Extreme heat is expected with peak heat index values in excess of 110 degrees for multiple days. Heat stroke continues to be a major concern. Significant...Dangerous heat expected with peak heat index values in excess of 110 degrees. Heat stroke will be a significant concern. Elevated...Dangerous heat likely with peak heat index values ranging from 106 to 110 degrees. Heat exhaustion will be likely. Limited...Caution is advised for possible dangerous heat as heat index values peak near 105 degrees. Heat exhaustion will be possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/
In the hours before
Local storm report, Jun 13, 9:17 PM CDT, 5 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
917 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM TSTM WND DMG DIXON 32.67N 89.22W
06/13/2021 NESHOBA MS 911 CALL CENTER
TREE DOWNED IN THE DIXON COMMUNITY.
&&
DLLocal storm report, Jun 13, 9:18 PM CDT, 5 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
918 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND DMG 1 S BETHSAIDA 32.67N 89.03W
06/13/2021 NESHOBA MS 911 CALL CENTER
TREES DOWNED IN THE HOUSE AND TUCKER AREAS.
&&
DLLocal storm report, Jun 13, 9:20 PM CDT, 5 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
920 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM TSTM WND DMG 4 SSW BOGUE CHITTO 32.77N 88.95W
06/13/2021 NESHOBA MS 911 CALL CENTER
TREES DOWNED IN EASTERN NESHOBA CO.
&&
DLLocal storm report, Jun 13, 9:31 PM CDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
931 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND DMG COLLINSVILLE 32.50N 88.85W
06/13/2021 LAUDERDALE MS PUBLIC
SEVERAL TREES AND POWER LINES DOWNED IN THE
COLLINSVILLE AREA.
&&
DLLocal storm report, Jun 13, 9:33 PM CDT, 5 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
933 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 2 W MARION 32.43N 88.69W
06/13/2021 LAUDERDALE MS PUBLIC
TREE DOWNED ON A POWER LINE ON 11TH AVE.
&&
DLLocal storm report, Jun 13, 9:36 PM CDT, 5 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
936 PM CDT SUN JUN 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM TSTM WND DMG 2 SSW LOST GAP 32.33N 88.78W
06/13/2021 LAUDERDALE MS PUBLIC
TREE DOWNED ON A POWER LINE ALONG ARUNDEL
RD.
&&
DLThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 7:28 PM CDT | Special Weather Statement | JAN | Avoyelles | 62 min |
| Jun 13, 7:54 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula | 39 min |
| Jun 14, 3:55 PM CDT | Special Weather Statement | JAN | Rankin | 65 min |
| Jun 14, 4:41 PM CDT | Special Weather Statement | JAN | Smith | 64 min |
| Jun 14, 5:04 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 41 min |
| Jun 14, 5:41 PM CDT | Special Weather Statement | JAN | Covington, Simpson | 64 min |
| Jun 14, 6:09 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 51 min |
| Jun 14, 6:12 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson Davis, Lawrence | 48 min |
| Jun 14, 6:39 PM CDT | Special Weather Statement | JAN | Lincoln | 66 min |
| Jun 14, 6:53 PM CDT | Special Weather Statement | JAN | Marion | 67 min |
Nearby
Heat Advisories in Mississippi, 2021Heat Advisories in Louisiana, 2021Heat Advisories in Arkansas, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.